# SDR SWIA202054103

- Difficulty date: October 23, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N786SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10286
- Aircraft time: 30,635 hours, 18,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Aft C Door Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER CHORD UNDER AFT CARGO DOOR SILL HAS CORROSION AT FS 1015.0-1031.0 ENTRY DOOR.  C-CHECK RO 11/16/2020.  REMOVED AND REPLACED INNER CHORD FS 1015-1031  PN MM670-35669-001, PER CRJ 700 SRM AND INSTALLATION DWG.
